MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the patient attempted to pull out the iris tube and the nurse intervened by grasping the tube near the nare to prevent removal of both the tube and the bridle.During this event, the tube split at the 84cm mark between the point where the nurse was holding it and where the patient was pulling.No harm to the patient reported.Per additional information provided, the remainder of the tube was removed by hand, no additional procedures were performed.A new tube was not placed after the removal of this tube as the patient was combative and the medical team opted not to reinsert another tube.
 
Additional Manufacturer Narrative
Additional product code: knt.Additional 510k number: k123555.An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25057542
Report Number1423537-2026-00138
Device Sequence Number10140357
Product Code KNT
UDI-Device Identifier10192253007855
UDI-Public(01)10192253007855(17)300813(10)1055081325
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461055E
Device Catalogue Number461055E
Device Lot Number1055081325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/06/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown